# SDR VTZA990133

- Difficulty date: June 2, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N316UE
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41055
- System (JASC): 2425 · AC Indicating System
- Part: Ahrs
- Part number: 7003360948
- Condition: Failed
- Location: Nr 1
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FLT 7586 - IAD-PVD - DURING CRUISE, MADE UNSCHEDULED LANDING AT IAD AND RETURNED TO GATE DUE TO NR 1 AHRS FAILURE.  MAINTENANCE REMOVED AND REPLACED AHRS.  AIRCRAFT WAS RELEASED AND APPROVED FOR RETURN TO SERVICE.  (M)
